It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Prednisone - Side Effects

Prednisone - Side Effects

[ Back to Messages ]

Message

Posted by Doug McCoy on January 17, 2000 at 00:13:48:

I have been using Prednisone for about a week now to try and get my asthma under control. I am on the down side, taking only 1 tablet a day for the next three days. I am experiencing some excruciating pain in my legs and I'm wondering if anyone has experienced these type of side effects. If so, how long does it last? I feel like my legs are ready to break in half.


Follow Ups




All times are GMT -7. The time now is 01:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!